# SDR SIMA20011291

- Difficulty date: April 3, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 7253814437
- Condition: Damaged
- Location: Fs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV MAINTENANCE, FOUND FRAME 640 TO HAVE DAMAGE ON THE RIGHT SIDE ABOVE WL 73.5.  MAINTENANCE REMOVED AND REPLACED FRAME IAW SAAB MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
